# SDR AALA20111218TUL04

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP TEE STATION 200, INBOARD OF FORWARD SERVICE DOOR.  REPAIRED CUSP TEE PER AARD 53-20-00-14.
